Electron. J. Differential Equations, Vol. 2022 (2022), No. 54, pp. 1-13.

Periodic solutions of stochastic Volterra equations

Feng Chen

This article concerns the dynamical behavior of solutions to stochastic Volterra equations. We prove the existence of periodic solutions in distribution of stochastic Volterra equations. We use the Banach fixed point theorem and a Krasnoselski-Schaefer type fixed point theorem.

Submitted March 6, 2022. Published July 27, 2022.
Math Subject Classifications: 60H15, 60H05, 60G22.
Key Words: Stochastic Volterra equations; periodic solutions; Banach fixed point theorem; Krasnoselski-Schaefer fixed point theorem.

Show me the PDF file (297 KB), TEX file for this article.

Feng Chen
School of Science
Changchun University
Changchun, 130022, China
email: chenfengmath@163.com

Return to the EJDE web page